# SDR AALA20110212TUL01

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 32,870 hours, 15,582 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - INFLIGHT PSP-DFW.  CREW REPORTED TAIL COMPARTMENT OVERHEAT WARNING DURING FLIGHT.  EMERGENCY DECLARED FLIGHT DIVERTED PHX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND DUCT IN TAIL SECTION WITH LARGE CRACK.  REPLACED DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
